RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 1, Number 2  


The number of different subwords of given length in the Morse–Hedlund sequence
S. V. Avgustinovich
3
An algorithm for the approximate solution of the traveling salesman problem and its probabilistic analysis
E. Kh. Gimadi, N. I. Glebov, A. I. Serdyukov
8
Regular partitions and truncations in integer programming
A. A. Kolokolov
18
On the complexity of coverings of numerical sets by arithmetic progressions
A. D. Korshunov
40
On the external stability number of generalized de Bruijn graphs
V. V. Nyu
61
Nonstrict summation of vectors in problems of scheduling theory
S. V. Sevast'yanov
67

Information
New books for discrete mathematics
A. D. Korshunov
100
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020